# SDR DALA1021143102

- Difficulty date: September 2, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 1,003 hours, 537 cycles
- Engine: Ge CFM56*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN RT SEAT TRACK -Y765 CORRODED FR20-21.  REMOVED CORROSION IAW SRM 51-74-00, ORIGINAL THICKNESS .087 MAT LOSS .070, L=1.5" W=1" D=.065" IS OUT OF LIMITS IAW TRM 53-00-15.  R & R SEAT TRACK IAW SRM 51-42-11.
